Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 16, 2016, 9:00 PM EDT for Hamilton County, Warren County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2016, 9:00 PM EDT (01:00 UTC)
- Expired
- Aug 16, 2016, 10:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, NY, Warren County, NY
The radar
The Burlington radar (KCXX), 110 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 5:15 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 23.6
The text
As transmitted.
437
WUUS51 KALY 170100
SVRALY
NYC041-113-170200-
/O.NEW.KALY.SV.W.0080.160817T0100Z-160817T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
900 PM EDT TUE AUG 16 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HAMILTON COUNTY IN EASTERN NEW YORK...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 1000 PM EDT
* AT 859 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EIGHTH LAKE
CAMPGROUND...OR 13 MILES EAST OF OLD FORGE...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GOLDEN BEACH CAMPGROUND AROUND 910 PM EDT.
BLUE MOUNTAIN LAKE AND FORKED LAKE PUBLIC CAMPGROUND AROUND 915 PM
EDT.
LAKE DURANT CAMPGROUND AROUND 920 PM EDT.
INDIAN LAKE AROUND 925 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRAPHITE...SAGAMORE LAKE...CHRISTIAN HILL...WOODS...IGERNA...BYRNES
CORNERS...POTTERSVILLE...SABAEL...ADIRONDACK AND DEERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORMS CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4397 7425 4392 7434 4381 7422 4383 7415
4381 7412 4380 7405 4374 7406 4379 7354
4374 7353 4366 7478 4392 7483 4402 7427
TIME...MOT...LOC 0059Z 256DEG 46KT 4376 7472
HAIL...<.75IN
WIND...60MPH
$$
NAS1 follow-up statement
541
WWUS51 KALY 170138
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
938 PM EDT TUE AUG 16 2016
NYC113-170147-
/O.CAN.KALY.SV.W.0080.000000T0000Z-160817T0200Z/
WARREN NY-
938 PM EDT TUE AUG 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
EASTERN AND EAST CENTRAL NEW YORK.
LAT...LON 4402 7427 4397 7425 4392 7434 4381 7422
4383 7415 4381 7412 4380 7405 4374 7406
4373 7421 4372 7421 4370 7440 4399 7447
TIME...MOT...LOC 0137Z 256DEG 46KT 4388 7407
$$
NYC041-170200-
/O.CON.KALY.SV.W.0080.000000T0000Z-160817T0200Z/
HAMILTON NY-
938 PM EDT TUE AUG 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN HAMILTON COUNTY...
AT 937 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MINERVA...OR 12 MILES NORTHEAST OF INDIAN LAKE...MOVING EAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN HAMILTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
CATLIN LAKE...LONG LAKE AND SABAEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4402 7427 4397 7425 4392 7434 4381 7422
4383 7415 4381 7412 4380 7405 4374 7406
4373 7421 4372 7421 4370 7440 4399 7447
TIME...MOT...LOC 0137Z 256DEG 46KT 4388 7407
HAIL...<.75IN
WIND...60MPH
$$
NASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 8:28 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 16, 8:28 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Albany NY 828 PM EDT TUE AUG 16 2016 .SYNOPSIS... An area of low pressure will pass to our north tonight with its associated fronts moving across the region resulting in some showers and thunderstorms. The greatest chances for storms is north of Interstate 90. Some of the thunderstorms may become strong to severe with the main threat for damaging winds. Any storm will be capable of producing heavy downpours. Wednesday will feature increasing sunshine and lowering humidity levels. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe thunderstorm watch #448 remains in effect until 1 am for the western Adirondacks, Lake George Saratoga region, greater Capital District, Mohawk Valley and Schoharie Valley in the vicinity of a warm front. Primary severe threat damaging winds from bow line segments with isolated tornadoes possible. Storms will be capable of heavy rainfall and frequent lightning. Threat for strong to severe remains for the rest of the forecast area. A line of convection extends from the western Adirondacks southwestward across central NY into central PA. The SPC mesoscale analysis indicates CAPEs of 1000-2000 J/kg with this line. It appears the warm front has shifted a bit farther north as lower clouds broken up at KGFL however winds have not picked up yet. Airmass to the north of the boundary is rather stable with CAPEs below 500 J/kg. Wind fields will be at their strongest across the area this evening as the surface low passes to our north. The line of convection appears is to be strengthening with lightning activity picking up. The NYS mesonet is reporting gusts of 35 to 40 mph with some of the storms. Any storms that interact with the warm front could become supercells with the increased shear (speed and directional) across the boundary thus the isolated threat of tornadoes. Also have a weakening line on convection moving across the lower Hudson Valley. Area of low pressure will pass to our north tonight, pressure falls are occurring along the United States/Canada border. As the surface low moves to our east it will drag its associated cold/cool front across the area overnight. Guidance indicates the activity's intensity will wind down by late evening/early morning. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... In the wake of the cold/cool front a drier airmass will be ushered in northwesterly winds. Dew points are expected to fall back into the 60s. As the low moves farther away Wednesday will be have increasing sunshine as the day progresses. There's a slight chance for the development of a few storms Thursday as a weak short wave approaches and moves across the region. Otherwise, above normal temperatures by around 5 degrees with dew points in the upper 50s to lower 60s quite pleasant. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Looking at fair weather as we close out the work week and head into the weekend as ridging dominates as the surface and aloft. Short wave energy rotating about the upper low near Hudson's Bay and additional short wave energy from the Pacific Northwest will result in the development and deepening of a trough across Plains. This trough and its associated low pressure system will bring the region chances for showers and thunderstorms to Sunday and Monday. At this time, the surface low is forecast to track up the Saint Lawrence River Valley. Above normal tempertures will continue with highs 5 to 10 degrees above normal. Dew points are expected to remain in the 60s so oppressive conditions are not anticipated. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... An area of low pressure will pas to our north tonight and as it moves off to the east will drag its associated cold front across the area overnight. Guidance indicates convective activity intensity will wind down by late evening/early morning. Ridging will build in Wednesday. A line of convection extends from the western Adirondacks southwestward across central NY into central PA and appears is to be strengthening with lightning activity picking up. The warm front located across the area appears to have shifted a bit farther north as lower clouds broken up at KGFL however winds have not picked up yet. Timing convection eastward with radar and mesoscale guidance have a TEMPO group for storms in KGFL TAF for convection where have the greatest confidence with vicinity in other TAFs. Also have a line of weakening storms moving across the lower Hudson Valley missed KPOU. Southerly winds will be gusty especially up the Hudson River Valley to the south of the warm front. Winds will shift as the cold/cool front approaches and passes through shifting more to the west then northwest through the TAF period. Winds are expected to gusts in the teens and low 20s with the west to northwest flow. Outlook... Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA. Saturday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... An area of low pressure will pass to our north tonight with its associated fronts moving across the region resulting in some showers and thunderstorms. The greatest chances for storms is north of Interstate 90. Some of the thunderstorms may become strong to severe with the main threat for damaging winds. Any storm will be capable of producing heavy downpours. Wednesday will feature increasing sunshine and lowering humidity levels. Minimum relative humidity values will drop only in the 50s both Wednesday and Thursday afternoons. && .HYDROLOGY... A very and humid airmass is being ushered back into the region as a warm front continues to lift northward across the area. Dew points are back up into the lower 70s in many places. Precipitable water values are back up around 2 inches, so storms will be capable of producing heavy downpours. The storms will be moving fairly quickly however if storms move over the same areas (train) there could be an issue. Some flooding of low lying and poor drainage areas is possible and cannot rule out the threat for isolated flash flooding. A cold/cool front will move across the region overnight ushering a less humid airmass back in with dew points falling back onto the 60s. Mainly fair weather is expected the rest of the week with better chances for storms Sunday and Monday as a low pressure system approaches and crosses the region. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...IAA AVIATION...IAA FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Aug 16, 5:38 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 538 PM EDT TUE AUG 16 2016 NYZ032-033-038>043-047>054-082>084-171100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 538 PM EDT TUE AUG 16 2016 ...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...GREATER CAPITAL DISTRICT...MOHAWK VALLEY AND THE SCHOHARIE VALLEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE. ALSO...STORMS WILL BE CAPABLE OF HEAVY RAINFALL...WHICH MAY RESULT IN SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ISOLATED FLASH FLOODING CANNOT BE RULED OUT...AND SOME THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR...ALBANY....RENSSELAER... SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON... FULTON...HAMILTON...HERKIMER AND MONTGOMERY COUNTIES. CTZ001-013-MAZ001-025-NYZ058>061-063>066-VTZ013>015-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 538 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND THE CENTRAL AND SOUTHEASTERN CATSKILLS AND MID HUDSON VALLEY OF NEW YORK. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS TONIGHT. THE MAIN THREAT BE THE FOR DAMAGING WIND GUSTS IN EXCESS OF 58 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...STORMS WILL BE CAPABLE OF HEAVY RAINFALL...WHICH MAY RESULT IN SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ISOLATED FLASH FLOODING CANNOT BE RULED OUT. ALSO...SOME THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Special weather statement, Aug 16, 3:13 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT TUE AUG 16 2016
CTZ001-161930-
NORTHERN LITCHFIELD-
313 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LITCHFIELD
COUNTY...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANTON...OR 9
MILES NORTHWEST OF FARMINGTON...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
NORTHERN LITCHFIELD COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
BARKHAMPSTED CENTER...BEECH ROCK...PLEASANT VALLEY...TOWN HILL...
BARKHAMSTED...GOOSE GREEN...PINE MEADOW...PUDDLE TOWN AND BROWNS
CORNER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER ON ROADS.
LAT...LON 4190 7291 4190 7294 4185 7295 4184 7294
4181 7295 4180 7299 4191 7301 4197 7289
TIME...MOT...LOC 1912Z 244DEG 24KT 4184 7294
JPVSpecial weather statement, Aug 16, 7:02 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
702 PM EDT TUE AUG 16 2016
NYZ032-033-162345-
NORTHERN HERKIMER-HAMILTON-
702 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND
NORTHWESTERN HAMILTON COUNTIES...
AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NICKS LAKE
CAMPGROUND...OR NEAR OLD FORGE...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
OLD FORGE AROUND 705 PM EDT.
ALGER ISLAND PUBLIC CAMPGROUND AND BIG MOOSE AROUND 710 PM EDT.
INLET...EAGLE BAY AND LIMEKILN LAKE CAMPGROUND AROUND 715 PM EDT.
BROWN TRACT POND CAMPGROUND AND EIGHTH LAKE CAMPGROUND AROUND 720
PM EDT.
RAQUETTE LAKE AND GOLDEN BEACH CAMPGROUND AROUND 725 PM EDT.
FORKED LAKE PUBLIC CAMPGROUND AND BLUE MOUNTAIN LAKE AROUND 735 PM
EDT.
LAKE EATON CAMPGROUND AROUND 740 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KEEPAWA...WOODS
LAKE... BRANDRETH...WOODS...MINNEHAHA...PARTLOW...BEAVER
RIVER...DEERLAND... HASBROUCKS AND QUAKER BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4397 7426 4392 7434 4386 7427 4358 7506
4365 7512 4392 7515 4408 7480 4411 7438
TIME...MOT...LOC 2301Z 240DEG 48KT 4370 7504
WASULASpecial weather statement, Aug 16, 8:05 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
805 PM EDT TUE AUG 16 2016
NYZ064>066-170045-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
805 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ULSTER AND DUTCHESS
COUNTIES...
AT 803 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FISHKILL...OR
NEAR BEACON...MOVING NORTHEAST AT 45 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
HOPEWELL JUNCTION AROUND 810 PM EDT.
POUGHKEEPSIE AND RED OAKS MILL AROUND 815 PM EDT.
PLEASANT VALLEY AROUND 820 PM EDT.
MILLBROOK AROUND 830 PM EDT.
DOVER PLAINS AND STANFORDVILLE AROUND 835 PM EDT.
AMENIA AROUND 840 PM EDT.
MILLERTON AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE
ARTHURSBURG...COLONIAL HEIGHTS...MACDONNELL
HEIGHTS...NETHERWOOD...DOVER FURNACE...HURD CORNERS...
SHUNPIKE...FREEDOM PLAINS...ONIONTOWN AND LEEDSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4151 7400 4159 7395 4158 7405 4160 7406
4199 7359 4198 7353 4200 7352 4198 7349
4153 7353 4149 7393 4148 7395
TIME...MOT...LOC 0003Z 223DEG 38KT 4156 7390
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:04 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 56 min |
| Aug 16, 8:05 PM EDT | Special Weather Statement | ALY | Dutchess | 40 min |
| Aug 16, 8:37 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 53 min |
| Aug 16, 9:33 PM EDT | Special Weather Statement | ALY | Essex | 27 min |
| Aug 16, 9:35 PM EDT | Special Weather Statement | ALY | Fulton, Hamilton, Warren | 55 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.